# SDR UALA2011113006588

- Difficulty date: November 30, 2011
- Submitted: November 30, 2011
- Operation: Air carrier
- Aircraft: N778UA
- Make and model: Boeing 777222
- Aircraft serial: 26940
- Aircraft time: 63,341 hours, 11,264 cycles
- Engine: Pwa PW4077
- System (JASC): 5610 · Flight Compartment Windows
- Part: Seal
- Part number: 141T483560
- Part serial: 129
- Condition: Leaking
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O SLIDING WINDOW AIR LEAK.  REPLACED SLIDING WINDOW, NO HELP.  WHEN AIRCRAFT IS PRESSURIZED, AIR NOISE CAME FROM WINDOW AT APPROX 4 PSID.  WINDOW FRAME SEAL NEEDS REPLACEMENT DUE TO MANY REPAIRS.  REPLACED SEAL PER MM.
